Alert archive / Wyoming / High Wind Watches in 2012
High Wind Watch 32, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind watch at Dec 9, 2012, 3:08 AM MST for 4 counties in Wyoming. It took effect at Dec 9, 2012, 11:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 9, 2012, 3:08 AM MST (10:08 UTC)
- In effect from
- Dec 9, 2012, 11:00 PM MST
- Expired
- Dec 9, 2012, 3:10 PM MST
- In force
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 10:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.1 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2246 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
904 WWUS75 KCYS 091008 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 308 AM MST SUN DEC 9 2012 ...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING ON SUNDAY NIGHT THROUGH MONDAY MORNING... .THE SURFACE PRESSURE GRADIENT IS EXPECTED TO STRENGTHEN ACROSS SOUTHEAST WYOMING ON SUNDAY NIGHT IN ADVANCE OF A WEAK STORM SYSTEM MOVING SOUTHEASTWARD OVER THE STATE. WESTERLY WIND GUSTS TO 60 MPH WILL BE POSSIBLE IN THE WIND PRONE AREAS OF ARLINGTON...VEDAUWOO...AND BORDEAUX FROM SUNDAY NIGHT THROUGH MONDAY MORNING. AS THE PRESSURE GRADIENT BEGINS TO RELAX BY MIDDAY MONDAY...WINDS WILL BEGIN COMING DOWN. WYZ106-110-116-100000- /O.NEW.KCYS.HW.A.0032.121210T0600Z-121210T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 308 AM MST SUN DEC 9 2012 ...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING. * TIMING...11 PM MST SUNDAY THROUGH 11 AM MST MONDAY. * WINDS...WEST-TO-SOUTHWEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. DRIVERS OF THESE VEHICLES SHOULD DRIVE WITH CAUTION ON SUNDAY NIGHT THROUGH THE WIND PRONE AREAS OF SOUTHEAST WYOMING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FINCH
1 follow-up statement
264 WWUS75 KCYS 092210 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 310 PM MST SUN DEC 9 2012 ...STRONG WINDS POSSIBLE IN THE WIND PRONE AREAS OF SOUTHEAST WYOMING LATE NIGHT THROUGH MONDAY MORNING... .THE SURFACE PRESSURE GRADIENT WILL STRENGTHEN ACROSS SOUTHEAST WYOMING TONIGHT IN ADVANCE OF A WEAK STORM SYSTEM MOVING SOUTHEASTWARD OVER THE STATE. THIS WILL PRODUCE STRONG WESTERLY WINDS IN THE WIND PRONE AREAS OF ARLINGTON...THE SOUTHERN LARAMIE RANGE AND EASTERN FOOTHILLS...AND BORDEAUX FROM LATE TONIGHT THROUGH MONDAY MORNING. AS THE PRESSURE GRADIENT BEGINS TO RELAX BY MIDDAY MONDAY...WINDS WILL DIMINISH. WYZ106-110-116-101015- /O.UPG.KCYS.HW.A.0032.121210T0600Z-121210T1800Z/ /O.NEW.KCYS.HW.W.0043.121210T0600Z-121210T1800Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE 310 PM MST SUN DEC 9 2012 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING...11 PM MST TONIGHT THROUGH 11 AM MST MONDAY. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. DRIVERS OF THESE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT ESPECIALLY THROUGH THESE WIND PRONE AREAS ALONG INTERSTATE 80 AND INTERSTATE 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ117-101015- /O.NEW.KCYS.HW.W.0043.121210T0600Z-121210T1800Z/ SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...HORSE CREEK...HARRIMAN...WHITAKER 310 PM MST SUN DEC 9 2012 ...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST MONDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST MONDAY. * TIMING...11 PM MST TONIGHT THROUGH 11 AM MST MONDAY. * WINDS...WEST TO SOUTHWEST 35 TO 45 MPH WITH GUSTS TO 60 MPH. * IMPACTS...STRONG WINDS AND SUDDEN GUSTS WILL MAKE TRAVEL HAZARDOUS ESPECIALLY FOR HIGH PROFILE OR LIGHTWEIGHT VEHICLES. DRIVERS OF THESE VEHICLES SHOULD DRIVE WITH CAUTION TONIGHT ESPECIALLY THROUGH THIS WIND PRONE AREA ALONG INTERSTATE 80. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ RJM
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind watch went out at Dec 8, 10:24 PM MST, 4 hours 44 minutes earlier.
Area forecast discussion, Dec 8, 10:24 PM MST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1024 PM MST SAT DEC 8 2012 .AVIATION...06Z TAFS LATEST LOW CLOUD SATELLITE IMAGERY SHOWING SOME LOW CLOUDINESS ACROSS CENTRAL WYOMING ASSOCIATED WITH A SECONDARY DISTURBANCE. THIS DISTURBANCE HAS SHOWN SIGNS OF DROPPING SOUTH INTO NORTHERN CARBON AND ALBANY COUNTIES...NORTH OF RAWLINS AND LARAMIE AIRPORTS. DO BELIEVE THERE IS A GOOD CHANCE THAT THESE TWO AIRPORTS COULD GO DOWN IN IFR CEILINGS AND VISIBILITIES IN LIGHT SNOW AFTER THE 08-09Z TIMEFRAME AND STAY DOWN THROUGH ROUGHLY 15Z. OTHER PROBLEM AREA WOULD BE CHADRON...BEING CLOSE TO THE SURFACE LOW OVER CENTRAL SOUTH DAKOTA. THERE ARE LOW CEILINGS OVER SOUTHWESTERN SOUTH DAKOTA THAT COULD SWING THROUGH THE CHADRON AIRPORT FOR A TIME OVERNIGHT. CONFIDENCE IS NOT HIGH THAT THIS WILL HAPPEN...SO WILL HANDLE WITH A TEMPO GROUP. CLAYCOMB && .PREV DISCUSSION... /ISSUED 905 PM MST SAT DEC 8 2012/ UPDATE... LOOKING AT LATEST SNOTEL REPORTS FROM THE SNOWY AND SIERRA MADRE RANGES...SNOW HAS NOT BEEN ACCUMULATING AS MAJORITY OF THE ENERGY WITH THE SYSTEM MOVING SOUTH INTO COLORADO. WAS SOME CONCERN WITH A SECONDARY SHORTWAVE UP OVER NORTH CENTRAL WYOMING NEAR CASPER...BUT THIS SYSTEM SEEMS TO BE WEAKENING WITH WARMING CLOUD TOPS AND SHRINKING ECHOES ON MOSAIC RADAR. WENT AHEAD AND CANCELLED THE WINTER WEATHER ADVISORY EARLY AS SNOW LOOKS TO HAVE COME TO AN END. UPDATES HAVE BEEN SENT. CLAYCOMB PREV DISCUSSION... /ISSUED 446 PM MST SAT DEC 8 2012/ SHORT TERM...TONIGHT THROUGH MONDAY...MAIN COLD FRONT IS THROUGH THE NORTHERN HALF OF THE CWA THIS AFTERNOON...AND WILL CONTINUE TO MOVE QUICKLY SOUTH AND EAST ACROSS THE REST OF THE FORECAST AREA THROUGH THE EARLY EVENING. COLD AIR MOVING OVERHEAD IN THE UPPER LEVEL TROUGH WILL CONTINUE TO PROMOTE STEEP LLVL LAPSE RATES ACROSS THE AREA...THUS ARE EXPECTING CONVECTIVE TYPE SNOW SHOWERS TO CONTINUE THROUGH THE EVENING UNTIL THE COLD SFC AIR FILTERS IN BEHIND THE FRONT. LOOKING AT A LOOP OF WATER VAPOR IMAGERY...THE MAIN JET CORE IS SHIFTING SOUTH OF THE CWA LATE THIS AFTERNOON WITH A DRY SLOT ON THE NORTHERN FRINGE OF THE JET MOVING IN FROM THE NORTHWEST. THIS WILL ALSO DECREASE COVERAGE OF SNOW THROUGH THE OVERNIGHT PERIOD...BUT NOT BEFORE AN ADDITIONAL 1 TO 3 INCHES OF SNOW ACCUMS IN THE MOUNTAINS THROUGH MIDNIGHT. IN THE LOWER ELEVATIONS...LOOKING AT AN INCH OR LESS THROUGH MIDNIGHT...WITH CHANCES FOR ANY SNOW DECREASING ACROSS THE EASTERN PLAINS DUE TO DRY NORTHWEST DOWNSLOPE FLOW BEHIND THE FRONT. COULD SEE THESE WINDS ACROSS THE PANHANDLE BECOME QUITE GUSTY AT TIMES OVERNIGHT DUE TO THE TIGHT GRADIENT BEHIND THE FRONT AND 850-700 MB WINDS OF 30 TO 35 KTS. VERY COLD AIR WILL SURGE IN BEHIND THE FRONT...WITH WIND CHILLS ACROSS THE BOARD LIKELY DROPPING BELOW ZERO BY TOMORROW MORNING. A FEW SNOW SHOWERS WILL PERSIST OVER THE MOUNTAINS ON SUNDAY WITH THE COLD AIR ALOFT AND ANOTHER SHORTWAVE MOVING ACROSS THE AREA...BUT NOT EXPECTING MUCH IN THE MEANS OF ACCUMULATIONS DUE TO A FAIRLY DRY AIRMASS IN PLACE. HIGH TEMPERATURES SUNDAY WILL REMAIN IN THE TEENS AND SINGLE DIGITS ALONG AND WEST OF THE LARAMIE RANGE...WITH ONLY 20S ACROSS THE EASTERN PLAINS. YET ANOTHER SHORTWAVE WILL APPROACH THE CWA SUNDAY NIGHT AND WILL DEEPEN THE LEESIDE PRESSURE TROUGH. WARMING TEMPERATURES ALOFT IN BETWEEN SHORTWAVES WILL STRENGTHEN THE LLVL INVERSION SO COULD SEE A RETURN OF HIGH WINDS ALONG AND WEST OF THE LARAMIE RANGE EARLY MONDAY MORNING. WILL LET THE EVENING SHIFT TAKE A LOOK AT THE 00Z RUNS TO SOLIDIFY CONFIDENCE ON HIGHLIGHTS WITH THIS POTENTIAL GAP WIND EVENT. TEMPERATURES ON MONDAY WILL MODERATE SLIGHTLY WITH THE STRONG WESTERLY WINDS IN PLACE. THE SHORTWAVE MOVING OVERHEAD WILL INCREASE SNOW CHANCES ONCE AGAIN IN THE MOUNTAINS AND NEARBY VALLEYS. COULD SEE A GOOD 4 TO 6 INCHES OF ACCUMS IN THE SNOWY AND SIERRA MADRES WITH THE WAVE MOVING OVERHEAD AND SUFFICIENT PACIFIC MOISTURE TO UTILIZE. LONG TERM...MONDAY NIGHT THROUGH FRIDAY NIGHT... SHORTWAVE DIVING SOUTH THROUGH NORTHWEST FLOW AND RIGHT FRONT EXIT REGION OF UPPER LEVEL JET WILL SUPPORT THE CHANCE FOR SNOW MAINLY ALONG AND WEST OF THE LARAMIE RANGE MONDAY NIGHT. SNOW ACCUMULATIONS WILL MAINLY BE CONFINED TO THE SNOWY AND SIERRA RANGES WHERE SEVERAL INCHES OF SNOW IS POSSIBLE. LOWER ELEVATIONS SHOULD PICK UP LESS THAN ONE INCH WITH MOST LOCATIONS LUCKY TO SEE ANY ACCUMULATION. CHANCES FOR SNOW INTO THE PLAINS WILL BE VERY LOW...SO NO MENTION OF SNOW IN THE FORECAST AT THIS TIME. A FEW LINGERING SNOW SHOWERS POSSIBLE INTO THE SNOWY AND SIERRA RANGE THROUGH TUESDAY AFTERNOON...OTHERWISE DRY THROUGH WEDNESDAY NIGHT WITH AN UPPER RIDGE SHIFTING OVER THE ROCKIES. WARMER DOWNSLOPE FLOW UNDER THE RIDGE AXIS WEDNESDAY WILL PUSH DAYTIME TEMPERATURES BACK ABOVE NORMAL WITH HIGHS IN THE 30S WEST TO 40S EAST. MAY EVEN TOUCH THE LOWER 50S INTO THE NEBRASKA PANHANDLE. NEXT POTENTIAL WEATHER MAKER WILL MOVE ONTO THE CALIFORNIA SHORE THURSDAY. THIS UPPER LEVEL SYSTEM WILL MOVE INTO THE CENTRAL AND SOUTHERN ROCKIES THURSDAY NIGHT AND FRIDAY. SHOULD SQUEEZE OUT ONE MORE RELATIVELY MILD DAY THURSDAY BUT THEN INCREASING CHANCES FOR SNOW INTO FRIDAY. TIMING AND PLACEMENT IS A BIG QUESTION. GFS TRACKING THE LOW FARTHER NORTH GIVES SOUTHEAST WYOMING A GOOD SHOT AT MEASURABLE SNOWS...ESPECIALLY OVER THE MOUNTAINS. ECMWF A GOOD DEAL FARTHER SOUTH WITH THE MAIN WEATHER IMPACTS INTO COLORADO AND NEW MEXICO. SLIGHTLY FAVORING THE ECMWF AT THIS TIME BUT DID ADD POPS TO THE SOUTHEAST WYOMING PLAINS FRIDAY GIVEN THE POSSIBILITY THE GFS VERIFIES. GFS ENSEMBLES CLUSTER CLOSE TO THE 12Z OPERATIONAL RUN BUT THERE ARE A FEW ENSEMBLE SOLUTIONS SLIGHTLY FARTHER SOUTH AND ONE SOLUTION WHICH CUTS THE LOW OFF FROM THE UPPER LEVEL FLOW. && FIRE WEATHER...FIRE WEATHER CONCERNS WILL BE KEPT TO A MINIMUM THROUGH THE NEAR TERM AS VERY COLD AIR MOVES INTO THE DISTRICT TONIGHT AND WILL PERSIST THROUGH EARLY NEXT WEEK. RECENT SNOWFALL WILL ALSO HELP TO MINIMIZE FIRE WEATHER CONCERNS ACROSS THE DISTRICT. SUNDAY WILL BE DRY EXPECT FOR A FEW SNOW SHOWERS ACROSS THE MOUNTAINS...WITH STRONG WESTERLY WINDS RETURNING TO AREAS ALONG AND WEST OF THE LARAMIE RANGE EARLY MONDAY MORNING. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...RJM LONG TERM/AVIATION...LIEBL
Hazardous weather outlook, Dec 8, 3:49 PM MST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 349 PM MST SAT DEC 8 2012 WYZ101>119-092300- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 349 PM MST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED LIGHT TO MODERATE SNOW SHOWERS WILL CONTINUE ACROSS SOUTHEAST WYOMING THROUGH TONIGHT. AN ADDITIONAL 1 TO 3 INCHES IS EXPECTED IN THE SNOWY...SIERRA MADRE...AND LARAMIE RANGE MOUNTAINS...WITH LESS ACROSS THE LOWER ELEVATIONS. MODERATE WINDS WILL MAINTAIN HAZARDOUS BLOWING SNOW CONDITIONS IN THE SIERRA MADRE AND SNOWY RANGES THROUGH THE EVENING...SO THE WINTER WEATHER ADVISORY WILL REMAIN IN EFFECT THROUGH MIDNIGHT. LOCAL AREAS OF BLOWING SNOW CONDITIONS WILL OCCUR AS WELL ALONG INTERSTATE 80 BETWEEN ARLINGTON AND LARAMIE THROUGH THIS EVENING...WITH VISIBILITIES REDUCED TO BETWEEN ONE HALF AND ONE MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MUCH COLDER AIR MASS WILL SETTLE ACROSS THE REGION EARLY SUNDAY MORNING AND WILL PERSIST THROUGH THE MONDAY. OVERNIGHT LOWS RANGING FROM MINUS 10 TO 10 ABOVE ZERO WILL COMBINE WITH BREEZY WINDS TO DROP WIND CHILLS WELL BELOW ZERO IN AREAS EARLY SUNDAY MORNING...AND AGAIN SUNDAY NIGHT. SNOW WILL RETURN TO THE MOUNTAINS AND NEARBY VALLEYS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-092300- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 349 PM MST SAT DEC 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT MOVING ACROSS THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON WILL BRING COOLER TEMPERATURES AND GUSTY NORTHWEST WINDS THROUGH TONIGHT. NORTHWEST WINDS COULD GUST AS HIGH AS 40 MPH FOR A FEW HOURS BEHIND THE COLD FRONT EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A MUCH COLDER AIR MASS WILL SETTLE ACROSS THE REGION EARLY SUNDAY MORNING AND WILL PERSIST THROUGH THE MONDAY. OVERNIGHT LOWS IN THE SINGLE DIGITS WILL COMBINE WITH BREEZY WINDS TO DROP WIND CHILLS VALUES BELOW ZERO EARLY SUNDAY MORNING...AND AGAIN SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 3:10 PM MST | High Wind Warning | CYS | Albany, Carbon, Laramie, Platte | 19 hr |
Nearby
High Wind Watches in Wyoming, 2012Every high wind watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.